Publikace ÚTF

Non-expanding Plebański–Demiański space-times

Podolský, J., Hruška, O. and Griffith, J. B.

t
The aim of this work is to describe the complete family of non-expanding
Plebański–Demiański type D space-times and to present their possible
interpretation. We explicitly express the most general form of such (electro)
vacuum solutions with any cosmological constant, and we investigate the
geometrical and physical meaning of the seven parameters they contain. We
present various metric forms, and by analyzing the corresponding coordinates
in the weak-feld limit we elucidate the global structure of these spacetimes, such as the character of possible singularities. We also demonstrate
that members of this family can be understood as generalizations of classic
B-metrics. In particular, the BI-metric represents an external gravitational
feld of a tachyonic (superluminal) source, complementary to the AI-metric
which is the well-known Schwarzschild solution for exact gravitational feld
of a static (standing) source.
typ:article
journal:Class. Quantum Grav.
volume:35
pages:165011
year:2018
pacs:https://doi.org/10.1088/1361-6382/aacdd5

Tato stránka byla vygenerována: 2018-10-22 23:07 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page